# SDR ASAA2021111136604

- Difficulty date: November 11, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 40,010 hours, 11,574 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB040648
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 60234967 ENGINE #1 OIL/FILTER HEAT EXCHANGER PAD DRAINS LEAKING 17 DROPS PER MIN. GROUNDED - YES. REMOVED AND REPLACED MAIN OIL/FUEL HEAT EXCHANGER @ ENGINE #1 REF B737-800 MM 79-21-02-400-801-F00. REMOVED AND REPLACED SERVO FUEL HEATER @ ENGINE #1 REF AMM 73-11-07-400-801-F00. LEAK AND OPS CHECK OK.
